hi everyone I am day 3 of harvoni and my toe has suddenly swollen up and gone bright purple .. A circularity problem .. Getting in looked at at hospital but has anyone any help with what I can do to prevent this getting worse etc
Is it your big toe? Did you bump it or injure it in any way?? Is it painful? It would be very unusual for a circulatory problem to only affect one toe. I'm thinking it could be gout. I checked and Harvoni can cause high uric acid, resulting in gout. The great toe is a common area for gout.
Hopefully the hospital can answer your questions I wish I could answer sadly am
not qualified at all too help!
Lets us know how you get on. Fingers crossed its non related and resolved quickly.
Sob/Dac from Oct 29 2015
Fiberscan 9.9 Pre treatment
Fiberscan 7.4 week 10
VL 1.3 million pre treatment
Week 2.5 VL 96
Week 5.5 VL 17
Week 10 VL UD
SVR 3 UD
SVR 16 UD
All liver functions in normal ranges.